# SDR CA160215006

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,078 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210A2
- Condition: Failed
- Location: Air Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE AVIONICS ECAM MESSAGE APPEARED DURING POWER TRANSFER FROM GROUND POWER UNIT TO ACFT WHILE AT THE GATE.  NO ASSOCIATED SMOKE OR FUMES PRESENT. PASSENGERS DEPLANED.  DISPATCH AND MAINTENANCE NOTIFIED.  INLET SKIN AIR VALVE R & R IAW AMM 21-26-52, PB401, OPS TEST IAW AMM 21-26-00-710-001A.
